MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE PROPATEN VASCULAR GRAFT (STRETCH REMOVABLE RING); PROSTHESIS, VASCULAR GRAFT

W.L. GORE & ASSOCIATES GORE PROPATEN VASCULAR GRAFT (STRETCH REMOVABLE RING); PROSTHESIS, VASCULAR GRAFT
Catalog Number HAX02A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of device manufacturing record history confirmed device met pre-release specifications.The device remains implanted.Therefore, direct product analysis was not possible.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2019, a gore® propaten® vascular graft (standard-walled, axillobifemoral, removable ringed) was implanted using a gore tunneler.Around (b)(6) 2019 (reported as 6-8 weeks ago), patient received treatment due to seroma.Clear fluid was drained.Another intervention was performed after (b)(6) (date unspecified) and clear fluid was drained again.As reported, fluid was tested each time.Cultures were negative for infection and there was no blood in the aspirated fluid.On (b)(6) 2019, patient presented with seroma and clear fluid was drained again.During this intervention, the vascular graft was relined almost entirely with several gore® viabahn® endoprostheses.Before implantation, cat scan measurements were taken to ensure correct sizing.It was reported only a 4 cm segment was left unlined.A drainage tube was left in place.Patient was reported to be recovering well following the procedure.

Brand Name
GORE PROPATEN VASCULAR GRAFT (STRETCH REMOVABLE RING)
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9221646
Report Number2017233-2019-01076
Device Sequence Number14153441
Product Code DSY
UDI-Device Identifier00733132617692
UDI-Public00733132617692
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2022
Device Catalogue NumberHAX02A
Device Lot Number5924775PP001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight81